# SDR SCNA20180226066

- Difficulty date: February 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 46,065 hours, 23,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR DAMAGE ON THE RIGHT WING OUTBOARD TRAILING EDGE AFT FLAP SKIN JUST OUTBOARD OF THE NR 7 FLAP TRACK FAIRING DURING RIGHT WING INSPECTION. THE THICKNESS OF THE SURFACE SKIN IS COMPLETELY WORN THROUGH DOWN TO THE COMPOSITE CORE TOWARDS THE AFT PORTION OF THE TOTAL DAMAGE. THE TOTAL DAMAGE MEASURES 1.5 INCHES LONG AND 3/4 INCHES WIDE. REMOVED RT WING AFT FLAP. INSTALLED SERVICEABLE RT WING AFT FLAP. OPS CHECK GOOD.
